Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 9, Pages 1405-1413

An efficient g-centroid location algorithm for cographs

Department of Computer Science and Computer Engineering, La Trobe University Bundoora, Melbourne 3086, VIC, Australia

Received 19 August 2004; Revised 17 January 2005

Copyright © 2005 V. Prakash. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Prakash, “An efficient -centroid location algorithm for cographs,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 9, pp. 1405-1413, 2005.